# SDR 99UAL900472

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: R3 Relay
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: E&E Compt
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 NORMAL TRANSFER BUS CIRCUIT BREAKER ON THE P6-11 POPPED AND TRANSFER BUS DID NOT TRIP OFF.  RESET AND IT POPPED AGAIN AFTER 5 MINUTES.  SHORTLY AFTER, THE FOLLOWING LIGHTS CAME ON, NR 1 B ELECTRIC LOW PRESSURE, NR 1 AFT FUEL BOOST PUMP LOW PRESSURE, ANTI-SKID INOP LIGHT AND AUTOBRAKE DISARM LIGHT.  R3 TRANSFER RELAY FAILED.  REPLACED R3 TRANSFER RELAY.
